# SDR CALA0000181

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP TAILCONE USING EXTERIOR AND INTERIOR RELEASE HANDLES EXCEEDED 35 POUNDS.  THE TAILCONE CABLES WERE RIGGED AND DROP CHECK WAS GOOD IAW MM 53-53-00.
